Geometrical-based algorithm for variational segmentation and smoothing of vector-valued images

  1. Lookup NU author(s)
  2. Dr Sasan Mahmoodi
  3. Professor Bayan Sharif
Author(s)Mahmoodi S, Sharif BS
Publication type Article
JournalIET Image Processing
Year2007
Volume1
Issue2
Pages112-122
ISSN (print)1751-9659
ISSN (electronic)1751-9667
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherThe Institution of Engineering and Technology
URLhttp://dx.doi.org/10.1049/iet-ipr:20060218
DOI10.1049/iet-ipr:20060218
Actions    Link to this publication
Share